# SDR 05FDEA03453

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-200
- Aircraft serial: 22927
- Aircraft time: 31,266 hours, 18,106 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69141001
- Part serial: FEX04
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, WHEN LANDING GEAR HANDLE WAS  LOWERED, THE NOSE GEAR REMAINED UP. THE NOSE GEAR  DOOR LT ON THE ENGINEERS PANEL NEVER ILLUMINATED,  THE RED NOSE GEAR LT REMAINED ON ON THE FORWARD  PANEL, THE GREEN NOSE GEAR LT REMAINED OUT, AND NO  AURAL CLUES WERE HEARD THAT WOULD INDICATE GEAR  EXTENSION. NORMAL HYDRAULIC QTY AND PRESSURE. AFTER  APPROXIMATELY 3 MINUTES, WITH NO CREW ACTION, THE  NOSE GEAR CAME DOWN NORMALLY, WITH GOOD INDICATIONS.
